Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause of fluctuating BP with nausea, tingling in the hands, heaviness in the leg ?

I am a 36 yr old, 5 feet 125 lb female.. Experiencing fluctuating B/P s.. 149/108, 128/98. Nausea , tingling to hands, heavyness to knees/calves, coldness and warmess to feet.. At the time of the 149/108, had a severe headache, vomiting and dizziness ...
Asked On : Fri, 10 Feb 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
As your blood pressure is quite high and you are 36 you may require to under go some investigations.
Go for,
2,Lipid profile,
3,Blood sugar.
Your problems may be in relation with high BP,high cholesterol etc.
After all reports go for treatment accordingly.
Ok and bye.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor